| Model Number |
P7850N |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare professional (hcp) regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction.It was reported that the rep got another message from hcp office on (b)(6) 2026 again.In this message hcp said this patient had infection and the device will be removed.Explant date to be dated.The rep said this is all the info they received today for the first time.Rep asked to follow up with them in a week¿s time for any further info on this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the ins was not yet scheduled for explant.The steps taken to resolve the infection was a 10 day antibiotic, ending on march 18th.Issue not yet resolved, waiting to end 10 day antibiotic.Device will be returned when explanted.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that physician sent attached images via text and commented that the patient who went line dancing after their implant even though instructed not to.Patient reported the incision site was red and that had been line dancing. was started on antibiotics but again went line dancing after physician instructed them not to and could cause further issues with their healing.The images of the wound was from the patient and the other is from the physician prior to explant.Additional information was received on 2026-april-07, the rep stated the device was not explanted.The infection cleared up.
Additional Manufacturer Narrative